# SDR CALA2009100500585

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 72,391 hours, 32,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806002AND180815
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON DESCENT WITH POWER AT IDLE, ONLY NOSE UNSAFE LIGHT ILLUMINATED.  AFTER SELECTING GEAR DOWN NO INDICATION EITHER RED OR GREEN.  RAN QHR CONSULTED WITH IAH MX.  RESET AIR/GND C/B AND ALL INDICATIONS NORMAL.  REMOVED AND REPLACED M988 AND M982 LG LOGIC CARDS.  INSPECTED LANDING GEAR SELECTOR VALVE AND LINKAGE, FOUND OK.  JACKED A/C AND SWUNG GEAR MANUALLY AND HYD 10 TIMES.  SYSTEM OPS CHECK GOOD PER MM 32-32-00, 32-34-00, 07-11-11.
